Differential and Integral Equations

An abstract approach to a class of nonlinear boundary value problems

C. De Coster, C. Fabry, and P. Habets

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Differential Integral Equations, Volume 4, Number 5 (1991), 1073-1087.

First available in Project Euclid: 18 June 2013

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47H15
Secondary: 34B15: Nonlinear boundary value problems 34C25: Periodic solutions 35G30: Boundary value problems for nonlinear higher-order equations 47N20: Applications to differential and integral equations


De Coster, C.; Fabry, C.; Habets, P. An abstract approach to a class of nonlinear boundary value problems. Differential Integral Equations 4 (1991), no. 5, 1073--1087. https://projecteuclid.org/euclid.die/1371569543

Export citation